# SDR CHQA20120929364

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 29,285 hours, 24,747 cycles
- Engine: Allsn AE3007A
- Engine time: 25,681 hours, 21,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERHEAD EMERGENCY LIGHTS AT ROWS 3 AND 12 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE OVERHEAD EMERGENCY LIGHTS AT ROWS 3 AND 12.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
